MAUDE Adverse Event Report: Skeletal Dynamics Inc. Skeletal Dynamics; ALIGN Radial Head System

Skeletal Dynamics Inc. Skeletal Dynamics; ALIGN Radial Head System
Catalog Number ALN-RHI-XXX
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 06/25/2026
Type of Reportable Event Serious Injury
Event or Problem Description
An implanted align radial head loosened after seven years, requiring revision surgery.
 
Additional Manufacturer Narrative
The instructions for use for the align radial head system includes the following warnings and precautions: "radial head prosthesis cannot be expected to withstand the activity levels and loads of normal healthy bone and joint tissue.Failure of the component can occur as a result of loss of fixation, strenuous activity, malalignment, trauma, non-union, or excessive loads (estimated body weight equivalent of 350 lbs or greater)." "improper selection, placement, positioning, alignment, or fixation of the implanted components may result in unusual stress conditions, which may lead to a subsequent reduction in the service life of the prosthetic components." "malalignment of the components or inaccurate implantation can lead to excessive wear and/or failure of the prosthesis or anatomical structures." "the patient must be cautioned about the use, limitations, and possible adverse effects of this device, including the possibility of device or treatment failure as a result of loosening, stress, excessive activity, or weight bearing or load bearing, and the possibility of nerve or soft tissue damage related to either surgical trauma or the presence of the device." "the patient should be informed about the importance of following the post-surgical rehabilitation to fully understand the limitations in normal activities of daily living.The patient must be warned that failure to follow post-surgical care instructions may cause the prosthesis or treatment to fail." "patient must avoid placing excessive loads on the implant." although the patient did not recall a specific traumatic event which likely resulted in this failure, they did claim that they "felt something happened" three months earlier.Improper implantation was not able to be established after reviewing images of the failure, consistent with the patient's seven years of successful implantation.The patient may have been over-exerting their elbow joint during daily living activities or experienced an event which they did not link to this failure.

Brand Name
Skeletal Dynamics
Common Device Name
ALIGN Radial Head System
Manufacturer (Section D)
Skeletal Dynamics Inc.
7300 n kendall drive
suite 800
miami FL 33156
Manufacturer Contact
baron villalta
7300 n kendall drive
suite 800
miami, FL 33156
+1(305)596-7585
MDR Report Key50105964
Report Number3006742481-2026-00013
Device Sequence Number10076570
Product Code KWI
UDI-Device Identifier00841506100050
UDI-Public00841506100050
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K172688
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 07/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberALN-RHI-XXX
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/25/2026
Initial Report FDA Received Date07/31/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age50 YR
Patient SexMale
Patient Weight200 LB
Patient RaceWhite